The Stacks project

Bibliography entry K-M

author
Keel, Sean and Mori, Shigefumi
title
Quotients by Groupoids
year
1997
journal
Ann. of Math. (2)
volume
145
pages
193–213

@ARTICLE{K-M,
    AUTHOR = "Keel, Sean and Mori, Shigefumi",
    TITLE = "Quotients by Groupoids",
    JOURNAL = "Ann. of Math. (2)",
    YEAR = "1997",
    VOLUME = "145",
    PAGES = "193--213"
}

      

This item is referenced in 9 tags:

  • in Section 39.1: Introduction
  • in Section 40.1: Introduction
  • in Section 75.1: Introduction
  • in Section 76.1: Introduction
  • in Section 76.15: Étale localization of groupoid schemes, which cites Proposition 4.2 of K-M
  • in Section 77.1: Introduction
  • in Section 80.1: Introduction
  • in Subsection 109.5.2: Coarse moduli spaces
  • in Section 110.19: Keel and Mori